# SDR DALA2015031202123

- Difficulty date: March 2, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND L2 DOOR SILL IS CORRODED.  INSTALLED NEW DOOR SILL,STOP CORNER 7 ANGLE SPLICE IAW 51-42-11, 51-21-11, 51-75-12, 51-74-00, 100 MAT LOSS, 53-41-14, FIG 101 AND DWG 53480019.
